X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (700) 700
Conference Proceeding (100) 100
Book Chapter (15) 15
Magazine Article (2) 2
Dissertation (1) 1
Paper (1) 1
Publication (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (213) 213
mathematics, applied (200) 200
algorithms (195) 195
computer science (193) 193
computer science, theory & methods (155) 155
graphs (118) 118
analysis (100) 100
computer science, software engineering (82) 82
bounded rationality (80) 80
bounded degree (73) 73
studies (68) 68
graph theory (66) 66
theory of computation (62) 62
complexity (60) 60
mathematical analysis (59) 59
algorithm analysis and problem complexity (46) 46
networks (45) 45
computer science, hardware & architecture (41) 41
computer science, information systems (40) 40
computer systems organization and communication networks (40) 40
combinatorics (38) 38
mathematics of computing (38) 38
optimization (38) 38
trees (38) 38
data structures, cryptology and information theory (37) 37
approximation algorithms (36) 36
engineering, electrical & electronic (34) 34
operations research & management science (34) 34
planar graphs (34) 34
algorithm (33) 33
approximation (33) 33
economics (32) 32
theoretical computer science (32) 32
automation & control systems (31) 31
bounded degree graphs (31) 31
discrete mathematics (31) 31
mathematics, general (31) 31
polynomials (31) 31
mathematical models (30) 30
research (29) 29
computer simulation (27) 27
artificial intelligence (25) 25
computation (24) 24
computer science, artificial intelligence (24) 24
dynamics (24) 24
mathematics - combinatorics (24) 24
algebra (23) 23
computational mathematics and numerical analysis (23) 23
decision-making (22) 22
telecommunications (22) 22
decision making (21) 21
statistics & probability (21) 21
bounded treewidth (20) 20
discrete mathematics and combinatorics (20) 20
engineering (20) 20
lower bounds (20) 20
management (20) 20
social networks (19) 19
behavior (18) 18
geometry (18) 18
theory (18) 18
agents (17) 17
applied mathematics (17) 17
bounded-degree graphs (17) 17
delay (17) 17
design (17) 17
games (17) 17
rationality (17) 17
[ info.info-dm ] computer science [cs]/discrete mathematics [cs.dm] (16) 16
bounded cohomology (16) 16
bounded expansion (16) 16
coloring (16) 16
combinatorial analysis (16) 16
computer science - discrete mathematics (16) 16
evolution (16) 16
logic (16) 16
number (16) 16
operations research/decision theory (16) 16
computational complexity (15) 15
computational theory and mathematics (15) 15
computer science - data structures and algorithms (15) 15
computer science, interdisciplinary applications (15) 15
multiagent systems (15) 15
uncertainty (15) 15
bounded confidence (14) 14
computer communication networks (14) 14
construction (14) 14
convergence (14) 14
coordination (14) 14
economic models (14) 14
game theory (14) 14
graph (14) 14
index medicus (14) 14
multi-agent systems (14) 14
stability (14) 14
treewidth (14) 14
usage (14) 14
information (13) 13
mathematics - group theory (13) 13
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Discrete Applied Mathematics, ISSN 0166-218X, 02/2018, Volume 236, pp. 395 - 407
... for t>3, while the complexity status of this problem is unresolved when t=3. For every t>2 and b>0, an efficient dynamic programming algorithm to decide tree t-spanner admissibility of graphs with vertex degrees less than b is presented... 
Tree spanner | Bounded degree graph | Efficient graph algorithm | Spanning tree | Distance | MATHEMATICS, APPLIED | COMPLEXITY
Journal Article
Discrete Applied Mathematics, ISSN 0166-218X, 10/2018, Volume 248, pp. 93 - 101
.... We prove that Square Root is O(n)-time solvable for graphs of maximum degree 5 and O(n4)-time solvable for graphs of maximum degree at most 6. 
Square root | Polynomial algorithm | Bounded degree graph | MATHEMATICS, APPLIED | SPLIT GRAPHS | LOGIC | Computer Science | Computational Complexity
Journal Article
SIAM Journal on Discrete Mathematics, ISSN 0895-4801, 2014, Volume 28, Issue 3, pp. 1467 - 1478
Journal Article
Algorithmica, ISSN 1432-0541, 2015, Volume 75, Issue 2, pp. 363 - 382
Journal Article
Journal of Combinatorial Theory, Series B, ISSN 0095-8956, 01/2019, Volume 134, pp. 179 - 202
.... This solves a problem of Conlon, Fox, Lee, and Sudakov. On the other hand, we prove that every graph G on n vertices with maximum degree 2 admits an ordering G of G such that R‾(G) is linear in n... 
Ordered Ramsey number | Ramsey number | Bounded degree | Ordered graph | MATHEMATICS
Journal Article
Journal Article
SIAM journal on discrete mathematics, ISSN 1095-7146, 2017, Volume 31, Issue 1, pp. 155 - 171
We show that for any fixed dense graph G and bounded-degree tree T on the same number of vertices, a modest random perturbation of G will typically contain a copy... 
Smoothed analysis | Random graphs | Bounded-degree spanning trees | DENSE | MATHEMATICS, APPLIED | RANDOM EDGES | smoothed analysis | bounded-degree spanning trees | random graphs | SUBGRAPHS | BANDWIDTH
Journal Article
Information and computation, ISSN 0890-5401, 2008, Volume 206, Issue 11, pp. 1264 - 1275
... (connected, total, independent) in bounded degree graphs. Asymptotically, for degree bound approaching infinity, these bounds almost match the known upper bounds... 
MATHEMATICS, APPLIED | COMPUTER SCIENCE, THEORY & METHODS | Mechanical properties | Algorithms | Universities and colleges | Hardness
Journal Article
SIAM Journal on Discrete Mathematics, ISSN 0895-4801, 2015, Volume 29, Issue 1, pp. 59 - 64
...). In this article, we focus on bounded degree graphs and show that the separation dimension of a graph with maximum degree d is at most 2(9) (log*d)d. We also demonstrate that the above bound is nearly tight by showing that, for every d, almost all d-regular graphs have separation dimension at least [d/2] 
Bounded degree | Boxicity | Linegraph | Separation dimension | MATHEMATICS, APPLIED | bounded degree | separation dimension | boxicity | linegraph | SETS
Journal Article
Random structures & algorithms, ISSN 1042-9832, 2018, Volume 53, Issue 4, pp. 604 - 637
A graph is said to be H(n,Δ) ‐universal if it contains every graph with n vertices and maximum degree at most Δ as a subgraph... 
universality | Random graphs | spanning subgraphs | COMPUTER SCIENCE, SOFTWARE ENGINEERING | MATHEMATICS | MATHEMATICS, APPLIED | THRESHOLD | TREES | BOUNDED DEGREE | HYPERGRAPHS | SUBGRAPHS | Graphs | Embedding | Graph theory
Journal Article
Science China Mathematics, ISSN 1674-7283, 7/2016, Volume 59, Issue 7, pp. 1427 - 1440
.... We consider some generalized acyclic k-colorings, namely, we require that each color class induces an acyclic or bounded degree graph... 
acyclic coloring | Mathematics | Applications of Mathematics | bounded degree graph | computational complexity | 05C15 | MATHEMATICS | MATHEMATICS, APPLIED | IMPROPER COLORINGS | Computer science | Algorithms | Coloring | Graphs | Graph theory | Mathematical analysis
Journal Article
Information and Computation, ISSN 0890-5401, 08/2015, Volume 243, pp. 75 - 85
We present a number of exponential-time algorithms for problems in sparse matrices and graphs of bounded average degree... 
Moderately-exponential algorithms | Minimum weight Hamiltonian cycle | Bounded average degree | Counting perfect matchings | MATHEMATICS, APPLIED | SALESMAN PROBLEM | SAT | PERMANENTS | HARD | COMPUTER SCIENCE, THEORY & METHODS | Algorithms
Journal Article
Journal Article
Theory of Computing Systems, ISSN 1432-4350, 5/2013, Volume 52, Issue 4, pp. 687 - 718
We consider the Partition Into Triangles problem on bounded degree graphs. We show that this problem is polynomial-time solvable on graphs of maximum degree three by giving a linear-time algorithm... 
Computational Mathematics and Numerical Analysis | Algorithms | Partition into triangles | Computer Science | Bounded degree graphs | Theory of Computation | Graph algorithms | Satisfiability | Exact algorithms | MATHEMATICS | NUMBER | EXACT SATISFIABILITY | COMPUTER SCIENCE, THEORY & METHODS | Computer science | Studies | Analysis | Graph theory | Polynomials | Graphs | Partitions | Computation | Triangles
Journal Article
Random structures & algorithms, ISSN 1042-9832, 2017, Volume 50, Issue 3, pp. 380 - 393
A graph G is said to be ℋ(n,Δ)‐universal if it contains every graph on at most n vertices with maximum degree at most Δ... 
universality | bounded degree graphs | random graphs | COMPUTER SCIENCE, SOFTWARE ENGINEERING | MATHEMATICS | MATHEMATICS, APPLIED | TREES | BOUNDED-DEGREE | Graphs | Algorithms | Asymptotic properties | Graph theory | Boundaries | Bypasses | Number theory
Journal Article
Combinatorica, ISSN 0209-9683, 10/2016, Volume 36, Issue 5, pp. 537 - 556
For a positive integer m, let f(m) be the maximum value t such that any graph with m edges has a bipartite subgraph of size at least t, and let g(m... 
Mathematics, general | Mathematics | Combinatorics | 05C35 | MATHEMATICS | MAX-CUT | K-PARTITIONS | SUBGRAPHS | IMPROVED APPROXIMATION | BOUNDED-DEGREE
Journal Article
Journal Article
Theoretical Computer Science, ISSN 0304-3975, 2012, Volume 418, pp. 92 - 105
.... However, before construction of DBMST, it is NP-hard to determine whether or not there is a degree- k spanning tree for an arbitrary graph, where k is 3 or 4... 
Wireless sensor network | Degree-bounded minimum spanning tree | Necessary condition | Unit disk graph | COMPUTER SCIENCE, THEORY & METHODS | WEIGHT | Analysis | Algorithms
Journal Article
Theoretical Computer Science, ISSN 0304-3975, 07/2015, Volume 590, pp. 86 - 95
A homomorphism from a graph G to a graph H is locally bijective, surjective, or injective if its restriction to the neighborhood of every vertex of G is bijective, surjective, or injective, respectively... 
Locally constrained graph homomorphisms | Bounded treewidth | Bounded degree | Computational complexity | COMPUTATIONAL-COMPLEXITY | REGULAR GRAPHS | ASSIGNMENT | CLASSIFICATION | COVERINGS | NETWORKS | COMPUTER SCIENCE, THEORY & METHODS | Hardness | Constrictions | Homomorphisms | Graphs | Complement | Constraints
Journal Article
Discrete Applied Mathematics, ISSN 0166-218X, 2011, Volume 159, Issue 17, pp. 1947 - 1953
... ] induced by the vertices of V 1 has maximum degree at most k and the graph G [ V 2 ] induced by the vertices of V 2 has maximum degree at most j... 
Subgraphs with bounded maximum degree | Linear programming | Vertex partition | Discharging procedure | Maximum average degree | COLORINGS | MATHEMATICS, APPLIED | EVERY PLANAR MAP | Mathematical analysis | Graphs | Computer Science | Discrete Mathematics
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.